# SDR ORJA98102

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROWS 15-18 REMAIN ON WHEN EMERGENCY LIGHT SWITCH IS SELECTED TO OFF.  REPLACED BATTERIES IN BATTERY PACK FOR ROW 15-18.  OPS CHECK NORMAL.  (M)
